# SDR 96UAL900226

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION ON ARRIVAL AT SFO, LANDING GEAR UNLOCK LIGHTS ILLUMINATED WITH NO GREEN DOWN AND LOCKED INDICATION.  RECYCLED GEAR HANDLE AND GEAR EXTENDED NORMALLY.  SUPPLEMENTAL DATA:  UPDATE FOUND RIGHT HAND LANDING GEAR DOOR PROXIMITY SENSOR OUT OF ADJUSTMENT.  ADJUSTED SENSOR, SWUNG GEAR AND OPERATED NORMALLY.
